# SDR UPS96421474

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE N/A, EMERGENCY EXIT LIGHT OVER UPPER DECK ESCAPE DOOR INOP.  TRANSFERRED TO M117610 PER MEL 33-13 POWER CONTACTS TO LIGHTS ADJUSTED EXIT LIGHT.  DEFERRAL CLEARED PLACARD REMOVED.
